# SDR ASAA2015031710994

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 19,588 hours, 5,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT RT FORWARD OVERWING EXIT IS BROKEN AND LENS IS MISSING.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED EXIT LOCATOR LIGHT ASSY AT RT FORWARD OVERWING EXIT IAW MM 33-51-01-960-802.  OPS NORMAL.
